MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 4

EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 4
Model Number 208-01-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
On (b)(6) and until (b)(6) 2018, he was admitted at the (b)(6) hospital for the removal of the prosthesis and which was replaced with another one (nota hmn : we do not have more information as the hospital was not party to the appraisal); parts implanted (b)(6) 2017, revised (b)(6) 2018:.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported based on review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.

Brand Name
OPTETRAK
Common Device Name
CC FEMORAL SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10612592
Report Number1038671-2020-00557
Device Sequence Number2604774
Product Code JWH
UDI-Device Identifier10885862053237
UDI-Public10885862053237
Combination Product (Y/N)N
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Model Number208-01-04
Device Catalogue Number208-01-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;